REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/6834
Tytuł: Sequences of Prime Reciprocals. Preliminaries
Autorzy: Grabowski, Adam
Słowa kluczowe: prime factorization
sequence of prime reciprocals
harmonic number
Data wydania: 2018
Data dodania: 20-sie-2018
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 26, Issue 1, Pages 69–79
Abstrakt: In the article we formalize some properties needed to prove that sequences of prime reciprocals are divergent. The aim is to show that the series exhibits log-log growth. We introduce some auxiliary notions as harmonic numbers, telescoping series, and prove some standard properties of logarithms and exponents absent in the Mizar Mathematical Library. At the end we proceed with square-free and square-containing parts of a natural number and reciprocals of corresponding products.
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/6834
DOI: 10.2478/forma-2018-0006
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2018, Volume 26, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2018-0006.pdf283,7 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons